# SDR FDEA202510242079

- Difficulty date: October 24, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N183FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63114
- Aircraft time: 8,994 hours, 4,453 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Component: Slat, Boeing
- Component part number: 114T4103410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LOWER SKIN AND OSS 682 OF SLAT 10. SLAT 10 LOWER SKIN AND OSS 682 DAMAGE WAS REPAIRED I.A.W. B767 SRM 57-43-02-2R, 51-70-10-  2R AMM 51-21-10-307-020 REV 93 AUG 15, 2025, REV 145 APR 22, 2025.
